# SDR FDEA201809142530

- Difficulty date: September 14, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,031 hours, 17,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE CAVITY AT STA XOS 744 BEADED DOUBLER FOUND CRACKED. REPAIR CARRIED OUT AT LT WING LEADING EDGE CAVITY AT STA XOS 744 BEADED DOUBLER AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
